MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. NON COATED NEEDLE 2.75IN; NON COATED NEEDLE 2.75 INCH

MEGADYNE MEDICAL PRODUCTS, INC. NON COATED NEEDLE 2.75IN; NON COATED NEEDLE 2.75 INCH
Catalog Number 0313
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot/batch was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that during a hernia repair procedure upon opening the device which should have had part number 0313 instead had 0313m inside.Two other devices were opened with the same incorrect 0313m part inside.An alternate lot# with the correct part inside was used to complete the procedure.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/16/2018.Investigation summary: received 8 each of lot 176478.During visual inspection, found the incorrect part was manufactured for the product id.The product is actually a 0313m but should have been a 0313.A review of the dhr shows this product was originally manufactured to specifications and there is no evidence of device defect or malfunction.

Brand Name
NON COATED NEEDLE 2.75IN
Common Device Name
NON COATED NEEDLE 2.75 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key7579521
Report Number1721194-2018-00013
Device Sequence Number1775502
Product Code GEI
UDI-Device Identifier10614559101551
UDI-Public10614559101551
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K973346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0313
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1